# SDR ANCF200300009

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 28,092 hours, 10,209 cycles
- Engine: Rroyce RB211535E4
- Engine time: 27,085 hours, 10,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Component: Engine, Rroyce
- Component part number: RB211535E4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

during flight from Bogotá to Aruba at cruise engine experienced low oil press, high oil temperature and flamed the engine out and N3 indication went to zero. Engine with windmilling for 25 minutes aprox. and landed in Aruba.PARTIAL ACTIONS:Initial inspection was performed with Debris found in chip detectors,  and as a cause of the problem we suspect an internal damage on radial drive shaft. Now we are replacing the RH engine.
